# SDR CA100816005

- Difficulty date: August 14, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,847 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel
- Part time: 1,215 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP WAS FOUND TO BE LEAKING OIL.  FUEL PUMP REPLACED (TC# 20100816005)
